# SDR CA970604002

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Link
- Part number: 1107968
- Condition: Broken
- Location: Rt Mlg
- Component: Douglas, 5233115
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IT IS SUSPECTED THAT THE RH OUTER BUNGEE CABLE LINK P/N 1107968 BROKE CAUSING THE ATTACHED BUNGEE SPRING P/N 1107969 TO REBOUND AND STRIKE THE GEAR INDICATOR LIGHT SWITCH BRACKET CAUSING MISALIGNMENT SUFFICIENT TO CAUSE THE DOWN AND LOCKED INDICATOR LIGHT TO FAIL. HOWEVER, THE GEAR UNSAFE LIGHT FUNCTIONED NORMALLY.
